Dupilumab Administration in an Adolescent with Severe Atopic Dermatitis Associated with BLAISE: Case Study

Read full text
Authors: Vladislav V. Ivanchikov, Alexander I. Materikin, Anastasiya D. Alekseeva, Anastasiya A. Priymenko
Cited by: 0
References: 12

Abstract

Background . Blaschkolinear Acquired Inflammatory Skin Eruption (BLAISE) is a rare condition observed in variety of acquired benign diseases. There are no effective management approaches for patients with BLAISE. Case description . Female patient, 17 years old. She suffers from atopic dermatitis from the age of 9. She was admitted to the dermatology department due to previous therapy inefficacy. The examination has revealed typical rashes along the Blashko lines along with atopic dermatitis signs. Considering severe and continuously recurrent course of the underlying disease, the patient was administered with interleukin (IL) 4/13 inhibitor dupilumab, 600 mg, followed by 300 mg once per 2 weeks. Both atopic dermatitis and BLAISE have regressed during this therapy. Conclusion. Association of atopic dermatitis and BLAISE may demonstrate torpid course with topical and systemic glucocorticoids administration. Dupilumab, IL-4/13 inhibitor, may be an acceptable therapeutic option in patients with severe atopic dermatitis and comorbid BLAISE.

Fields of Study & Subjects

Dermatology and Skin Diseases Genetic and rare skin diseases. Psoriasis: Treatment and Pathogenesis

Publication details

Journal / source
Вопросы современной педиатрии
Volume
25
Issue
1
Pages
23–27
Publication date
5 February 2026
Language
RU